# SDR IPXA2025090273786

- Difficulty date: August 8, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N140UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0823
- Aircraft time: 27,603 hours, 17,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: B53774193206
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT, CENTER CEILING SUPPORT AT FRAME 26 HAS CORROSION. INSTALLED CENTER CEILING SUPPORT AT FRAME 26 FASTENERS P/N: MS20426AD5 (30EA) BATCH: 0004233090, P/N: MS20426AD 3 (36EA) BATCH: 0004410248, P/N: ABS0330-01A (18EA) BATCH: 004416794 I.A.W A300-600 SRM 51-40-21.
